# SDR SRAA970205

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42109A
- Condition: Malfunctioned
- Location: Lt Mlg Anti-Skid
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, BRAKES WENT INOP WITH ANTI-SKID ON.  AIRCRAFT RETURNED TO BLOCK.  FOUND ANTI-SKID CONTROL BOX MALFUNCTIONED.  REPLACED ANTI-SKID CONTROL BOX, SYSTEM OPS CHECKED GOOD PER MM CH 32.
